Earache after Docetaxel chemo

  • 12 replies
  • 236 subscribers
  • 438 views

Hi 

I’ve had earache with itchiness on and off for a few days about 3 days post Docetaxel chemo. It’s my 4 th chemo. When I lay down on my left side I can hear my heartbeat in my left ear.  I’m worried as I read that chemo can cause hearing loss so I’m wondering if anyone else has experience with earache on chemo or hearing issues after chemo? 
thanks in advance for taking the time to read this post. 
best wishes 

  • I had a popping in my ear and ear ache I was on EC I did mention it to my oncologist he didn’t think it was anything to do with the treatment I had 3 EC and had the problem on all three sessions.  I have now finished my chemotherapy and have no problems.  But do mention it to your oncologist or team if you are worried best to check it out.

  • Hi JaneyM1, 

    thanks for giving your view on this topic. I’m learning something from everyone. 
    Yes I plan to ask my oncologist soon on my next appointment and see what he says. 
    Thanks again!